Arrangements of Lines with a Minimum Number of Triangles Are Simple.
Discrete & computational geometry, Tome 3 (1988) no. 1-2, pp. 97-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1988__3_1-2_131039,
author = {J.P. Roudneff},
title = {Arrangements of {Lines} with a {Minimum} {Number} of {Triangles} {Are} {Simple.}},
journal = {Discrete & computational geometry},
pages = {97--102},
year = {1988},
volume = {3},
number = {1-2},
zbl = {0639.52007},
url = {http://geodesic.mathdoc.fr/item/DCG_1988__3_1-2_131039/}
}
J.P. Roudneff. Arrangements of Lines with a Minimum Number of Triangles Are Simple.. Discrete & computational geometry, Tome 3 (1988) no. 1-2, pp. 97-102. http://geodesic.mathdoc.fr/item/DCG_1988__3_1-2_131039/